Alert archive / Ohio / Tornado Warnings in 2010

Tornado Warning 39, NWS Wilmington, OH

October 26, 20104 counties in Ohio

NWS Wilmington, OH issued this tornado warning at Oct 26, 2010, 1:47 PM EDT for 4 counties in Ohio. It was in force for 28 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 26, 2010, 1:47 PM EDT (17:47 UTC)
Expired
Oct 26, 2010, 2:15 PM EDT
In force
28 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon

Counties Fairfield County, OH, Franklin County, OH, Licking County, OH, Pickaway County, OH

The radar

The Cincinnati radar (KILN), 93 km from the middle of the area, began a volume at 17:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 26, 1:52 PM EDTTORNADO3 Sw Commercial Point, OHEF0 TORNADO CONFIRMED NEAR COMMERCIAL POINT IN PICKAWAY COUNTY. WIND SPEEDS ESTIMATED AT 85 MPH...WITH A PATH LENGTH OF 1.5 MILES AND A PATH WIDTH OF 30 YARDS. DAMAGE WAS MAINLY DONE TO BARNS AND OUTBUILDINGS IN THE AREA.
Oct 26, 2:05 PM EDTTORNADO1 N Groveport, OHEF0 TORNADO CONFIRMED BY NWS STORM SURVEY.
Oct 26, 2:13 PM EDTTSTM WND GST 633 Nne Duvall, OHRECORDED AT RICKENBACKER INTERNATIONAL AIRPORT /KLCK/

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 26, 8:55 AM EDTTornado WatchSPC7 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 5.8 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2010-10-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 97 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2010-10-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 375 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
97 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
644 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
375 m²/s²
0-3 km storm-relative helicity
346 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

251 
WFUS51 KILN 261747
TORILN
OHC045-049-089-129-261815-
/O.NEW.KILN.TO.W.0039.101026T1747Z-101026T1815Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
147 PM EDT TUE OCT 26 2010

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHWESTERN FAIRFIELD COUNTY IN CENTRAL OHIO...
  FRANKLIN COUNTY IN CENTRAL OHIO...
  SOUTHWESTERN LICKING COUNTY IN CENTRAL OHIO...
  NORTHERN PICKAWAY COUNTY IN CENTRAL OHIO...

* UNTIL 215 PM EDT.

* AT 142 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF  
PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED 7 MILES WEST 
OF DARBYVILLE...MOVING NORTHEAST AT 65 MPH. IN ADDITION TO A 
TORNADO...THIS STORM WILL BE CAPABLE OF PRODUCING DAMAGING STRAIGHT 
LINE WINDS IN EXCESS OF 75 MPH.

* LOCATIONS IMPACTED INCLUDE...
  SOUTH BLOOMFIELD...
  ASHVILLE...
  GROVE CITY...
  GROVEPORT...
  COLUMBUS...
  BEXLEY...
  CANAL WINCHESTER...
  PICKERINGTON...
  GAHANNA...
  REYNOLDSBURG...

IN ADDITION...DARBYVILLE...HARRISBURG...ORIENT...COMMERCIAL POINT...
URBANCREST...DUVALL...LOCKBOURNE AND SLATE RUN METRO PARK ARE NEAR
THE PATH OF THIS DANGEROUS THUNDERSTORM.

THIS INCLUDES THE FOLLOWING INTERSTATES...
I-70 BETWEEN MILE MARKERS 97 AND 116...
I-71 BETWEEN MILE MARKERS 90 AND 112...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

HEAVY RAINFALL MAY HIDE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. TAKE COVER NOW.

PLEASE REPORT TORNADOES...FUNNEL CLOUDS...STRONG WINDS OR HAIL TO THE
NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN
YOU CAN DO SO SAFELY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 PM EDT TUESDAY AFTERNOON
FOR NORTHEASTERN KENTUCKY AND SOUTHWESTERN OHIO.

&&

LAT...LON 4012 8288 3979 8257 3964 8308 3981 8324
TIME...MOT...LOC 1746Z 234DEG 58KT 3973 8319

$$

HAWBLITZEL
2 follow-up statements
129 
WWUS51 KILN 261801
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
201 PM EDT TUE OCT 26 2010

OHC045-049-089-129-261815-
/O.CON.KILN.TO.W.0039.000000T0000Z-101026T1815Z/
FAIRFIELD OH-PICKAWAY OH-FRANKLIN OH-LICKING OH-
201 PM EDT TUE OCT 26 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 215 PM EDT FOR
SOUTHWESTERN LICKING...EASTERN FRANKLIN...NORTHERN PICKAWAY AND
NORTHWESTERN FAIRFIELD COUNTIES IN CENTRAL OHIO...

AT 156 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED NEAR
LOCKBOURNE...MOVING NORTHEAST AT 65 MPH. IN ADDITION TO THE
TORNADO...THIS STORM IS CAPABLE OF PRODUCING DESTRUCTIVE STRAIGHT 
LINE WINDS AND VERY HEAVY RAIN. A TORNADO MAY BE IMMINENT!

LOCATIONS IMPACTED INCLUDE...
GROVEPORT...COLUMBUS...BEXLEY...CANAL WINCHESTER...PICKERINGTON...
GAHANNA AND REYNOLDSBURG.

IN ADDITION...OBETZ...LITHOPOLIS...BLACKLICK ESTATES...WHITEHALL...
BRICE AND CARROLL ARE NEAR THE PATH OF THIS STORM.

THIS INCLUDES THE FOLLOWING INTERSTATES...
I-70 BETWEEN MILE MARKERS 98 AND 116...
I-71 BETWEEN MILE MARKERS 95 AND 111...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER. PROTECT YOURSELF
FROM FLYING DEBRIS.

MOTORISTS SHOULD NOT TAKE SHELTER UNDER HIGHWAY OVERPASSES. AS A LAST
RESORT...EITHER PARK YOUR VEHICLE AND STAY PUT...OR ABANDON YOUR
VEHICLE AND LIE DOWN IN A LOW LYING AREA.

PLEASE REPORT TORNADOES...FUNNEL CLOUDS...STRONG WINDS OR HAIL TO THE
NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN
YOU CAN DO SO SAFELY.

&&

LAT...LON 3973 8299 3984 8315 4012 8288 3979 8257
TIME...MOT...LOC 1801Z 234DEG 57KT 3984 8294

$$


BINAU
141 
WWUS51 KILN 261806
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
206 PM EDT TUE OCT 26 2010

OHC129-261817-
/O.CAN.KILN.TO.W.0039.000000T0000Z-101026T1815Z/
PICKAWAY OH-
206 PM EDT TUE OCT 26 2010

...THE TORNADO WARNING FOR NORTHERN PICKAWAY COUNTY HAS BEEN
CANCELLED...

PLEASE REPORT PREVIOUS TORNADOES...WIND DAMAGE OR HAIL TO THE
NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772.

LAT...LON 3980 8291 3989 8297 4009 8286 3985 8263
TIME...MOT...LOC 1807Z 242DEG 55KT 3988 8283

$$

OHC045-049-089-261815-
/O.CON.KILN.TO.W.0039.000000T0000Z-101026T1815Z/
FAIRFIELD OH-FRANKLIN OH-LICKING OH-
206 PM EDT TUE OCT 26 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 215 PM EDT FOR
SOUTHWESTERN LICKING...EASTERN FRANKLIN AND NORTHWESTERN FAIRFIELD
COUNTIES IN CENTRAL OHIO...

AT 205 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED NEAR
GROVEPORT...MOVING NORTHEAST AT 65 MPH. IN ADDITION TO THE TORNADO...
THIS STORM IS CAPABLE OF PRODUCING DESTRUCTIVE STRAIGHT LINE WINDS
AND VERY HEAVY RAIN.

LOCATIONS IMPACTED INCLUDE...
GAHANNA...PICKERINGTON AND REYNOLDSBURG.

IN ADDITION...BRICE IS NEAR THE PATH OF THIS STORM.

THIS INCLUDES THE FOLLOWING INTERSTATE...
I-70 BETWEEN MILE MARKERS 104 AND 116...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER. PROTECT YOURSELF
FROM FLYING DEBRIS.

MOTORISTS SHOULD NOT TAKE SHELTER UNDER HIGHWAY OVERPASSES. AS A LAST
RESORT...EITHER PARK YOUR VEHICLE AND STAY PUT...OR ABANDON YOUR
VEHICLE AND LIE DOWN IN A LOW LYING AREA.

HEAVY RAINFALL MAY HIDE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. TAKE COVER NOW.

PLEASE REPORT TORNADOES...FUNNEL CLOUDS...STRONG WINDS OR HAIL TO THE
NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN
YOU CAN DO SO SAFELY.

&&

LAT...LON 3980 8291 3989 8297 4009 8286 3985 8263
TIME...MOT...LOC 1807Z 242DEG 55KT 3988 8283

$$


BINAU

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this tornado warning went out at Oct 26, 1:23 PM EDT, 24 minutes earlier.

Area forecast discussion, Oct 26, 1:23 PM EDT, 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
123 PM EDT TUE OCT 26 2010

.SYNOPSIS...
A STRONG COLD FRONT WILL CROSS THE REGION TODAY....BRINGING HIGH
WINDS AND THUNDERSTORMS. DRIER AIR WILL MOVE IN BEHIND THE FRONT
TONIGHT. A SECONDARY COLD FRONT WILL MOVE THROUGH LATE WEDNESDAY...
USHERING IN COOLER TEMPERATURES FOR THURSDAY.

&&

.NEAR TERM /UNTIL MIDNIGHT TONIGHT/...
ZONE UPDATE WILL INCLUDE A DROP IN CHANCE OF RAIN THIS EVENING AND
LOWERING THE CHANCE OF THUNDER TO THE EAST SIDE OF FRONT MOVING
THROUGH. REMOVED ANOTHER LINE OF COUNTIES FROM TOR WATCH.

&&

.SHORT TERM /MIDNIGHT TONIGHT THROUGH THURSDAY/...
WINDS WILL SUBSIDE BELOW HIGH WIND CRITERIA AND THUNDERSTORMS
WILL END AS THE FRONT MOVES EAST OF THE AREA THIS EVENING...BUT IT
WILL REMAIN BREEZY OVERNIGHT. A CYCLONIC FLOW WILL PERSIST ON
WEDNESDAY AND THURSDAY AS LOW PRESSURE TRAVELS SLOWLY ACROSS
SOUTHERN CANADA. WINDS WILL STAY STRONG WITH GUSTS TO 40 MPH
POSSIBLE WEDNESDAY AFTERNOON. EXPECT DRY WEATHER WITH PARTLY TO
MOSTLY CLOUDY SKIES. TEMPERATURES WILL BE ABOVE NORMAL ON
WEDNESDAY WITH HIGHS AROUND 70. AFTER THE SECONDARY COLD FRONT
MOVES THROUGH LATE WEDNESDAY...HIGHS WILL BE IN THE 50S ON
THURSDAY.

&&

.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
SECONDARY SURFACE TROUGH AND ASSOCIATED SHORT WAVE WILL MOVE THROUGH
THE REGION ON THURSDAY. THIS WILL BRING A SURGE OF COOLER AIR WHICH
WILL LAST THROUGH FRIDAY WHEN HIGH PRESSURE STARTS TO BUILD IN.
SOUTHERLY FLOW WILL BECOME ESTABLISHED ONCE AGAIN OVER THE WEEKEND
WHICH WILL ALLOW TEMPERATURES TO REBOUND BACK ABOVE NORMAL. A WEAK
FRONT IS FORECAST TO SAG SOUTHWARDS ON MONDAY BUT AT THIS TIME IT
APPEARS THAT THIS WILL MOVE THROUGH DRY. THE BOUNDARY MAY EVENTUALLY
BECOME A FOCUS FOR PRECIPITATION BUT THAT WOULD BE BEYOND THIS
PERIOD.

&&

.AVIATION /17Z TUESDAY THROUGH SATURDAY/...
DEEP UPPER LEVEL TROF TO TAKE ON A NEGATIVE TILT AND PIVOT INTO
THE GREAT LAKES TODAY. EXPECT AN INCREASE IN CLOUDS AND WINDS THIS
MORNING WITH THE PRESSURE GRADIENT INCREASING IN CONTINUED
SOUTHWEST FLOW PATTERN. A PERIOD OF MVFR CIGS IS LKLY EARLY THIS
MORNING. A STRONG COLD FRONT TO SEEP THRU THE OHIO VALLEY THIS
AFTN. HAVE THIS FRONT INTO WESTERN OHIO 18-19Z AND TO THE CMH TAF
SITES AROUND 21Z. MVFR CIGS MAY BECOME VFR FOR A PERIOD BY MIDDAY
BEFORE MVFR CIGS RE-DEVELOP DURG THE DAY. MODELS ARE SHOWING A NARROW
TONGUE OF HIGHER INSTABILITIES ALONG THE FRONT...SO EXPECT A LINE
OF SHOWERS WITH EMBEDDED THUNDERSTORMS TO PUSH WEST TO EAST ACROSS
THE AREA IN THE 18Z-22Z TIME FRAME. WITH 3-5K FOOT WINDS INCREASING
INTO THE 40 TO 60 KNOT RANGE THROUGH LATE MORNING...GUSTY WINDS
WILL BE AN ISSUE TODAY. EXPECT PREVAILING SOUTHERLY WINDS OF 20-25
KNOTS WITH WIND GUSTS OF 45 KNOTS LIKELY. WINDS WILL BEGIN TO
DIMINISH LATE THIS AFTN/EARLY EVENING AS THE FRONT SHIFTS OFF TO
THE EAST.

OUTLOOK...NO SIGNIFICANT WEATHER EXPECTED.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...WIND ADVISORY UNTIL 8 PM EDT THIS EVENING FOR OHZ026-034-035-
     042>046-051>056-060>065-070>074-077>082-088.
KY...WIND ADVISORY UNTIL 8 PM EDT THIS EVENING FOR KYZ089>100.
IN...WIND ADVISORY UNTIL 8 PM EDT THIS EVENING FOR INZ050-058-059-
     066-073>075-080.

&&

SYNOPSIS...CONIGLIO
NEAR TERM...FRANKS
SHORT TERM...CONIGLIO
LONG TERM...
AVIATION...AR
Hazardous weather outlook, Oct 26, 9:44 AM EDT, 4 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
944 AM EDT TUE OCT 26 2010

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-271345-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-
FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-
HIGHLAND-ADAMS-PIKE-SCIOTO-
944 AM EDT TUE OCT 26 2010

...TORNADO WATCH 722 IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON...
...HIGH WIND WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TORNADO WATCH.
   HIGH WIND WARNING.

A STRONG COLD FRONT WILL CROSS THE AREA TODAY...PUSHING A LINE OF
THUNDERSTORMS AHEAD OF IT. SOME OF THE THUNDERSTORMS ARE EXPECTED
TO BE SEVERE...CONTAINING WIDESPREAD DAMAGING WINDS...LARGE
HAIL...AND ISOLATED TORNADOES.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

STRONG GUSTY WINDS ARE EXPECTED AGAIN ON WEDNESDAY WHEN A
SECONDARY COLD FRONT CROSSES THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD ACTIVATE AND REPORT SIGNIFICANT WEATHER CONDITIONS.

SITES

In the hours before

Local storm report, Oct 26, 1:07 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
107 PM EDT TUE OCT 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1220 PM     TSTM WND GST     TRENTON                 39.48N 84.46W
10/26/2010  M69 MPH          BUTLER             OH   TRAINED SPOTTER

            MEASURED ON STATE ROUTE 73

&&

JDR
Local storm report, Oct 26, 1:13 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
113 PM EDT TUE OCT 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1220 PM     TSTM WND GST     WILMINGTON              39.44N 83.83W
10/26/2010  M72.00 MPH       CLINTON            OH   OFFICIAL NWS OBS

            AT NWS WILMINGTON.

1220 PM     TSTM WND DMG     MASON                   39.36N 84.31W
10/26/2010                   WARREN             OH   BROADCAST MEDIA

            2 TREES DOWN NEAR FIELDS ERTEL ROAD.

&&

JDR
Local storm report, Oct 26, 1:21 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE WILMINGTON OH
121 PM EDT TUE OCT 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0110 PM     TSTM WND DMG     MASON                   39.36N 84.31W
10/26/2010                   WARREN             OH   BROADCAST MEDIA

            2 TREES DOWN NEAR FIELDS ERTEL ROAD.

0113 PM     TSTM WND GST     WILMINGTON              39.44N 83.83W
10/26/2010  M72.00 MPH       CLINTON            OH   OFFICIAL NWS OBS

            AT NWS WILMINGTON.

&&

JDR
Local storm report, Oct 26, 1:23 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
123 PM EDT TUE OCT 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0116 PM     TSTM WND GST     2 NE BURTONVILLE        39.43N 83.79W
10/26/2010  M67.00 MPH       CLINTON            OH   ASOS

            MEASURED AT WILMINGTON AIRPARK ASOS /KILN/

&&

HATZOS
Local storm report, Oct 26, 1:25 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
125 PM EDT TUE OCT 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0124 PM     TSTM WND GST     DELAWARE                40.30N 83.08W
10/26/2010  M57 MPH          DELAWARE           OH   AMATEUR RADIO

            MEASURED AT STATE ROUTE 36 AND INTERSTATE 71.

&&

JDR
Local storm report, Oct 26, 1:38 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
138 PM EDT TUE OCT 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1204 PM     TORNADO          4 S BRIGHT              39.15N 84.86W
10/26/2010                   DEARBORN           IN   LAW ENFORCEMENT

            A WEAK TORNADO WAS OBSERVED MOVING ACROSS STATE ROUTE 1
            BETWEEN GEORGETOWN RD AND SALT FORK RD BY AN OFFICER FROM
            THE GREENDALE PD. IT WAS ON THE GROUND FOR 3-4 SECONDS
            AND WAS APPROXIMATELY 20-30 FEET IN DIAMETER. THE TORNADO
            WAS ON THE ROAD AND IN AN OPEN FIELD, AND NO DAMAGE WAS
            REPORTED.

&&

CTS

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 26, 3:56 AM EDTHigh Wind WarningILNAdams, Auglaize, Brown, Butler, Champaign, Clark and 26 more9 hr
Oct 26, 10:50 AM EDTSevere Thunderstorm WarningILNDarke, Mercer55 min
Oct 26, 11:12 AM EDTTornado WarningILNDarke, Mercer33 min
Oct 26, 11:19 AM EDTTornado WarningILNButler, Preble41 min
Oct 26, 11:20 AM EDTSevere Thunderstorm WarningILNAuglaize, Darke, Miami, Shelby55 min
Oct 26, 11:26 AM EDTSevere Thunderstorm WarningILNButler, Miami, Montgomery, Preble64 min
Oct 26, 11:30 AM EDTTornado WarningILNDarke, Preble36 min
Oct 26, 11:38 AM EDTTornado WarningILNAuglaize, Mercer37 min
Oct 26, 11:40 AM EDTSevere Thunderstorm WarningILNHamilton65 min
Oct 26, 11:51 AM EDTTornado WarningILNDarke, Miami, Shelby39 min
Oct 26, 11:58 AM EDTSevere Thunderstorm WarningILNAuglaize, Champaign, Hardin, Logan, Miami, Shelby62 min
Oct 26, 12:02 PM EDTTornado WarningILNButler, Montgomery, Preble25 min
Oct 26, 12:13 PM EDTSevere Thunderstorm WarningILNChampaign, Clark, Greene, Miami, Montgomery62 min
Oct 26, 12:15 PM EDTSevere Thunderstorm WarningILNButler, Clermont, Hamilton, Warren45 min
Oct 26, 12:17 PM EDTTornado WarningILNChampaign, Logan, Miami, Shelby43 min
Oct 26, 12:20 PM EDTTornado WarningILNChampaign, Clark, Greene, Miami, Montgomery40 min
Oct 26, 12:32 PM EDTWind AdvisoryILNAdams, Auglaize, Brown, Butler, Champaign, Clark and 26 more3 hr
Oct 26, 12:41 PM EDTTornado WarningILNBrown, Clermont, Clinton, Hamilton, Warren33 min
Oct 26, 12:45 PM EDTSevere Thunderstorm WarningILNChampaign, Clark, Fayette, Greene, Logan, Madison and 1 more60 min
Oct 26, 12:51 PM EDTSevere Thunderstorm WarningILNBrown, Clermont, Clinton, Fayette, Highland, Warren54 min
Oct 26, 12:56 PM EDTSevere Thunderstorm WarningILNBrown, Clermont64 min
Oct 26, 1:09 PM EDTTornado WarningILNClinton, Fayette, Highland36 min
Oct 26, 1:13 PM EDTSevere Thunderstorm WarningILNDelaware, Franklin62 min
Oct 26, 1:28 PM EDTSevere Thunderstorm WarningILNFayette, Highland, Madison, Pickaway, Pike, Ross62 min
Oct 26, 1:29 PM EDTSevere Thunderstorm WarningILNAdams, Brown, Pike, Scioto61 min
Oct 26, 1:32 PM EDTTornado WarningILNFayette, Madison, Pickaway27 min
Oct 26, 2:02 PM EDTSevere Thunderstorm WarningILNDelaware, Fairfield, Franklin, Licking43 min
Oct 26, 2:11 PM EDTSevere Thunderstorm WarningILNFairfield, Hocking, Pickaway64 min
Oct 26, 2:14 PM EDTTornado WarningILNFairfield, Franklin, Licking46 min
Oct 26, 2:16 PM EDTSevere Thunderstorm WarningILNAdams, Pike, Ross, Scioto33 min
Oct 26, 2:28 PM EDTSevere Thunderstorm WarningILNLicking26 min
Oct 26, 2:37 PM EDTSevere Thunderstorm WarningILNScioto53 min

Nearby

Tornado Warnings in Ohio, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.